International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 1, Pages 43-49
doi:10.1155/S0161171202108222

Application of uniform asymptotics to the fifth Painlevé transcendant

Youmin Lu1 and Zhoude Shao2

1Department of Mathematics and Computer Science, Bloomsburg University, Bloomsburg 17815, PA, USA
2Department of Mathematics, Millersville University, Millersville 17551-0302, PA, USA

Abstract

We apply the uniform asymptotics method to the fifth Painlevé transcendants, find its asymptotics of the form y=1+t1/2A(t) as t along the positive t-axis, and obtain the corresponding monodromy data.